Here is My Question:
I am very nauseous and as a result am finding it difficult to get food down but I am keeping it down. The nausea feels as bad as a bad bout of morning sickness (which it isn't). I am on Tysabri. I am drinking fluids but they seem to be going right through me (no diarrhea though). Is this likely to be gastroenteritis?
Severe nausea and thirst with frequent urination may be a sign of an underlying medical condition that could be serious. This is not a likely side effect of Tysabri. You need to have a medical evaluation soon to figure out the cause, which is usually easy to do with a full history, examination and common blood and urine tests. If you feel faint or lightheaded (sitting or standing) or have an irregular heart beat or palpitations, you should probably be evaluated as soon as possible in an urgent care center or emergency department if you can not reach your doctor’s office. Hope you feel better soon
Rip Kinkel MD
PLEASE NOTE: The information/opinions on this site should be used as an information resource only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.